# SDR USAA920071274

- Difficulty date: November 29, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69374024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR -C-18- NR I1D25012, CRACK ON FRAME AT BS 291.5 - 294.5, S17L.  REPAIRED IAW BOEING DWG 69-37402, SRM 51-10-02.
